# SDR C2XA99BT061

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145
- Aircraft serial: 145018
- System (JASC): 3350 · Emergency Lighting
- Part: Smoke Detector
- Condition: Fod
- Location: Baggage Comp
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BTV - MAINTENANCE TROUBLESHOT AND REPAIRED BAGGAGE SMOKE WARNING ON LANDING REPORT FROM CREW.  FOUND SCREW STUCK IN BAGGAGE FORWARD SMOKE DETECTOR.  REMOVED SCREW, OPS CHECKED SYSTEM GOOD AND RETURNED TO SERVICE.  (M)
